# SDR C2XA04BT018

- Difficulty date: February 5, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, MAINTENANCE FOUND LEFTHAND WING EMERGENCY LIGHT TO BE INOPERATIVE.  REMOVED AND REPLACED LEFTHAND WING EMERGENCY LIGHT IAW EMB145 MM 33-50-10, OPS CHECKED GOOD.
